# SDR 07FDEA02845

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53773560
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD SPLICE REPAIR ON TOP CAP BEAM C 33 , -Y140-805 IN FWD CARGO COMPARTMENT NOT CONFORM TO SRM.  REPAIR RENEWED IAW, SRM 53-10-15 FIG 207.
